# SDR SWAA022383

- Difficulty date: October 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 49,235 hours, 42,415 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CORRODED AT BS 727, STR 27L.  REPAIRED KEEL BEAM PER SRM.
